Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

Limit distributions of extreme values of bounded independent random functions


Author: I. K. Matsak
Translated by: Oleg Klesov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 71 (2004).
Journal: Theor. Probability and Math. Statist. 71 (2005), 129-138
MSC (2000): Primary 60B12, 60G70
Published electronically: December 28, 2005
MathSciNet review: 2144326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the limit probabilities that extreme values of a sequence of independent normal random functions belong to extending intervals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60B12, 60G70

Retrieve articles in all journals with MSC (2000): 60B12, 60G70


Additional Information

I. K. Matsak
Affiliation: Kyiv National University for Design and Technology, Nemyrovych-Danchenko Street 2, 01601, Kyiv–11, Ukraine
Email: infor1@vtv.kiev.ua

DOI: http://dx.doi.org/10.1090/S0094-9000-05-00653-8
PII: S 0094-9000(05)00653-8
Received by editor(s): January 13, 2002
Published electronically: December 28, 2005
Article copyright: © Copyright 2005 American Mathematical Society